MathSciNet Relay Station
MathSciNet bibliographic data
MR1954965 65D30 (45B05 45J05 65R20)
Kang, Sheon-Young; Koltracht, Israel; Rawitscher, George Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels. Math. Comp. 72 (2003), no. 242, 729–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement